# SDR CHQA20120824339

- Difficulty date: August 24, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525369603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD AND AFT LATERAL L-SHAPE ON THE CARGO DOOR SURROUND STRUCTURE WAS FOUND TO BE CORRODED.  THE FORWARD AND AFT LATERAL L-SHAPE ON THE CARGO DOOR SURROUND STRUCTURE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-012053.
